# SDR AALA20131125012

- Difficulty date: November 25, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 44,346 hours, 5,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 33C EMERGENCY ESCAPE PATH LIGHT MISSING LAMP.  REPLACED LAMP FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT 33C, OPERATIONS CHECKED NORMAL.
